# SDR DHL2001727756

- Difficulty date: August 20, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------- FUEL LEAK AT UPPER SPAR DOUBLER FWD. SPAR AT WS 7604 NR 3 MAINTANK.
